MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN (RABBIT/MURINE MONOCLONAL); ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN (RABBIT/MURINE MONOCLONAL); ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML
Catalog Number 804115100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative direct antiglobulin test (dat) of a patient sample.The customer had tested the patient sample manually using anti-human globulin (ahg) anti-igg, -c3d; polyspecific.The customer returned the supposedly defective product for investigational testing and also the patient sample that had caused a false negative test result.Our quality control laboratory tested the patient sample with the complaint sample provided by the customer and also with their retention sample in the direct antiglobulin test (dat) and yielded a correctly positive result.Additionally, the complaint and the retention sample were tested for positive and negative specificity and potency.All acceptance criteria were met for both ahg reagents.We did not observe any false negative results.Testing by our quality control laboratory confirmed that the allegedly defective lot of anti-human globulin anti-igg, -c3d; polyspecific functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
ANTI-HUMAN GLOBULIN (RABBIT/MURINE MONOCLONAL)
Common Device Name
ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7672741
Report Number9610824-2018-00039
Device Sequence Number1474680
Product Code KSZ
UDI-Device Identifier07611969950652
UDI-Public(01)07611969950652(17)190205(10)8646100-05
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2019
Device Catalogue Number804115100
Device Lot Number8646100-05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1